# SDR VQI2009F00000

- Difficulty date: May 27, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N529VA
- Make and model: Airbus A319-112
- Aircraft serial: 3684
- Engine: Cfmint CFM565B6
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: E/E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED AFTER OVERNIGHT MX, TAKEOFF WAS AT 1406Z.  AT APPROX 1410Z, THE CREW CONTACTED DISPATCH ASKING FOR MX CONTROL DUE TO DOOR, AFT AVIONICS ECAM INDICATION.  THIS WAS CONFIRMEDTHROUGH AIRMAN AT 1407Z.  THIS WAS CONFIRMED THROUGH AIRMAN AT 1407Z.  MC TOO THE CALL AND ASKED THE CREW IF THEY NOTICED ANY PRESSURIZATION PROBLEMS OR ABNORMAL NOISES.  A NEGATIVE RESPONSE WAS RECEIVED AND HE  ADVISED THE CREW TO FOLLOW FCOM/QRH PROCEDURES.  THE ACFT WAS CLIMBING TO 10,000 AND THE CREW ADVISED THEY WERE RETURNING TO DEPARTURE.  THE ACFT MADE AN UNEVENTFUL LANDING AT 1437Z.  MX MET THE ACFT AND NOTED  THE SUSPECT DOOR WAS CLOSED AND LATCHED.  THE AVIONICS ACCESS DOOR WAS OPENED, THE SENSOR INSPECTED, AND CLOSED WERE UPON THE MESSAGE CLEARED.  NO OTHER FAULTS WERE NOTED.  THE OPE LOG ITEM WAS SIGNED OFF ON LOG PAGE 118220AND THE ACFT WAS RELEASED FOR SERVICE.  NO FURTHER FAULTS WERE NOTED THROUGH AIRMAN OR UPON ARRIVAL.  ACCORDING TO OPERATORS RECORDS, ALL AIRWORTHINESS DIRECTIVES, SB, STC`S AND PMA`S ARE IN FULL COMMPLIANCE WITH THE TYPE DESIGN CERTIFICATE  AND ASSOCIATED REGULATORY REQUIREMENTS.  (K)
